Join the 'Levodopa' group to help and get support from people like you.
We found 33 questions associated with the 'Levodopa' topic.
Posted 15 Jul 2016 by Tinas man • 3 answers
... are irritability , anxiety and grogginess. Has anyone switched to cabo/ levo and had less side effects?
Posted 29 Jul 2016 by Tbbmc8 • 0 answers
... feeling flip floppy. Does anyone have this system?
Posted 11 Jun 2016 by JBryan1967 • 0 answers
If the Carbidopa in the bloodstream keeps levodopa from breaking down in the bloodstream then how does it not keep it from breaking it down in the brain? How is Carbidopa kept out of the brain?
Posted 3 May 2016 by Williamfred • 0 answers
Posted 13 Feb 2016 by kylli • 1 answer
My meds levodopa! Pramipecoĺe. I have also lumbar stenosis!scoliosis. Tramdol50mg×2,extra streñgh tyĺenol1-!2tbl×2-3/day?and beta blocker,çrestor and waterpill
Posted 2 Feb 2016 by WARHORSE • 0 answers
Have had a year-long problem trying to get correct dosage of Ropinirole.(Equip). Works well in morning but have difficulty walking and concentration in afternoon time. Levodopa is too strong for me.
Posted 2 Dec 2015 by mistys10 • 2 answers
I have Parkinson's disease (PD) and take multiple medications (Carbidopa/Levodopa; Entacapone; Azilect; Amantadine, etc.).My doctor (Neurologist & Movement Disorder Specialist) recently prescribed Nortriptyline for my PD-related depression and insomnia. When I did a drug interaction check, ...
Posted 20 Nov 2015 by Rob69ert • 1 answer
I was taking Mucuna Pruriens for depression. Now my doctor gave me prescription for Eglonyl (Sulpiride). He didn't warned me, but I found online that I should not take levodopa (Mucuna Pruriens) simultaneously with Eglonyl (Sulpiride). How long should I wait between Mucuna P and Eglonyl? ...
Carbidopa/Levodopa - My brother has Parkinson's and takes 1.5 tablets 6 times a day. He recently has
Posted 28 Sep 2015 by Paulutting38 • 1 answer
... been getting severe pain in his limbs and head. Is this connected to the drug. He says it happens about twice a year, but he has had two attacks today, and several in the past week. There seems to be a connection with alcohol, although he does not have very much, like half a can of beer or a ...
Posted 20 Oct 2015 by doriskelso • 0 answers
Posted 22 May 2015 by cozyo • 1 answer
Sinemet - my mom has been on carbidopal/ levodopa for about 10 years. I have never seen one symptoms
Posted 17 Mar 2015 by chey2404 • 1 answer
... of Parki
Posted 17 Jan 2015 by Sandra-Lee • 1 answer
... diagnosis of Parkinsons Disease, though she has recently been for tests due to swelling etc of her thyroid. Symptoms, such as RAPID WEIGHT LOSS (i.e. from 12 stone to less than 8 stone in 2-3 weeks) has been her experience. Is this "normal" ?
Posted 31 Mar 2014 by rose05 • 2 answers
I'm on Aplenzin 348mg. Which is a antidepressant. I'm also on Carbidopa Levodopa. I've been having some anxiety attacks. Is it from one of these medicines. Its so debilitating I can't control it at all. Any suggestions! Thank you.
Posted 25 Jan 2014 by sugenipr • 2 answers
My daughter takes carbidopa levodopa now she is pregnant can she continues the use of this medication and if she does would it harm the baby